# SDR AT9900478

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2644290515
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND INBOARD AND OUTBOARD PULLEY SUPPORT BRACKET AT BS 965 CORRODED.  REMOVED AND REPLACED PULLEY SUPPORT, ADJUST HORIZONTAL TRIM INDICATION SYSTEM AND OPS CHECKED GOOD IAW DC9 MM 27-40-0.
